# SDR USAASB01343

- Difficulty date: December 18, 2001
- Submitted: January 16, 2002
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLT - FLT 222 - EN ROUTE FROM MCO TO CLT,PASSENGERS AND FLIGHT ATTENDANTS NOTED A STRONG SMELL OF FUEL NEAR ROW 6.  MAINTENANCE RAN THE PACKS WITH THE APU AND THE ENGINES AND COULD NOT DUPLICATE THE SMELL.  A GENERAL INSPECTION WAS PERFORMED WITH NO DISCREPANCIES FOUND.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
